# SDR SWAA2023050320806

- Difficulty date: March 18, 2023
- Submitted: May 3, 2023
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 66,420 hours, 39,287 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Missing
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXISTING DOUBLER REPAIR BETWEEN BS360 TO BS400 AND BETWEEN STR6L TO STR9L IS MISSING TEAR STRAP AND IS MISSING A ROW OF FASTENERS BELOW STR 8L REFERENCE 21-153-03234-TLD 2023-208266<[01] TOOL USED PN. 45MG; SN. 130066401; DUE DATE. 21-SEP-23 TOOL USED EDDY CURRENT EQUIPMENT PN. NORTEC 600D; SN 220272712; DUE DATE 17-DEC-23;[02] REPAIRED BETWEEN BS360 TO BS400 AND BETWEEN STR6L TO STR9L IAW EA 23-153-01050 WIP1 BARCODE TTG8Q00K69EH AND EA 23-153-01050; SEE INDIVIDUAL SIGN OFF BELOW;[03] CORRECTED STEP 2: REPAIRED BETWEEN BS360 TO BS400 AND BETWEEN STR6L TO STR9L IAW EA 23-153-01050 WIP1 AND EA 23-153-01050; SEE INDIVIDUAL SIGN OFF BELOW;[04] CORRECTIVE ACTION STEP 3 CERTIFIED RII
